MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B1050-080
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all relevant information.
 
Event or Problem Description
It was reported that during a percutaneous transluminal intervention procedure to treat a 75% stenosed lesion in the non-tortuous proximal superficial femoral artery (sfa), a 5.0 mm x 80 mm x 80 cm armada 35 ll balloon dilatation catheter (bdc) was advanced and inflated without difficulty, completing dilatation.When attempting to deflate the balloon, it was difficult to deflate and was consequently difficult to remove from the vessel.The balloon was able to be completely deflated after multiple deflation attempts and several minutes of aspiration using the same inflation device.The procedure was completed without complications.There were no adverse patient effects and no occurrence of a clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.Without having the device to examine, the investigation was unable to determine a conclusive cause for the reported deflation difficulty resulting in difficulty removing.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific product issue.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6071506
Report Number2024168-2016-07481
Device Sequence Number13524962
Product Code LIT
UDI-Device Identifier08717648154621
UDI-Public(01)08717648154621(17)190930(10)60413G1
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue NumberB1050-080
Device Lot Number60413G1
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/01/2016
Supplement Report FDA Received Date11/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1